| Catalog Number |
5407120470 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between (b)(6) 2025.This report summarizes 6 events for the failure: detachment of device or device component.- 4 events had problem identified during non-clinical procedure; there was no patient involvement.- 1 event had problem identified before clinical use/exposure; there was no patient involvement.- 1 event had no health consequences or impact.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 6 events were reported for this quarter.Product return status 6 devices were received.Evaluation findings (results/components) 6 devices: wear problem / bearings product disposition 6 devices: scrapped by stryker additional information 6 devices were not labeled for single-use.6 devices were not reprocessed or reused.